Facebook Pixel
EmpowHER Guest

should i be worried for feeling vomitish and having serious stomach pain for the past two days after taking postinor 2?

By Anonymous June 15, 2015 - 5:16am
Rate This

Add a Comment2 Comments

HERWriter Guide

Hi Anon
The majority of women handle P2 well but some have an adverse reaction.
It's a good idea to put a call into your doctor.


June 15, 2015 - 5:52am
EmpowHER Guest
Anonymous (reply to Susan Cody)

i did not have sex but the penis did feel my vagina so i was afraid of pre cm hence i took P2 to be on the safe side but occassionaly i feel vomitish and stomach pain since two days
any chances of pregnancy?

June 15, 2015 - 8:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!